dc.contributor.author | Jimenez Garrido, Jesús Javier | |
dc.contributor.author | Sanz Gil, Javier | |
dc.contributor.author | Schindl, Gerhard | |
dc.date.accessioned | 2021-10-13T11:05:04Z | |
dc.date.available | 2021-10-13T11:05:04Z | |
dc.date.issued | 2021 | |
dc.identifier.citation | Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2021, vol.115, n. 4, p. 1-18 | es |
dc.identifier.issn | 1578-7303 | es |
dc.identifier.uri | https://uvadoc.uva.es/handle/10324/49038 | |
dc.description | Producción Científica | es |
dc.description.abstract | We study the surjectivity of, and the existence of right inverses for, the asymptotic Borel map
in Carleman–Roumieu ultraholomorphic classes defined by regular sequences in the sense
of E. M. Dyn’kin. We extend previous results by J. Schmets and M. Valdivia, by V. Thilliez,
and by the authors, and show the prominent role played by an index, associated with the
sequence, that was introduced by V. Thilliez. The techniques involve regular variation, integral
transforms and characterization results of A. Debrouwere in a half-plane, stemming from his
study of the surjectivity of the moment mapping in general Gelfand–Shilov spaces. | es |
dc.format.mimetype | application/pdf | es |
dc.language.iso | eng | es |
dc.publisher | Springer | es |
dc.rights.accessRights | info:eu-repo/semantics/openAccess | es |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/ | * |
dc.subject.classification | Carleman ultraholomorphic classes | es |
dc.subject.classification | Asymptotic expansions | es |
dc.subject.classification | Laplace transform | es |
dc.subject.classification | Regular variation | es |
dc.title | Surjectivity of the asymptotic borel map in Carleman–Roumieu ultraholomorphic classes defined by regular sequences | es |
dc.type | info:eu-repo/semantics/article | es |
dc.rights.holder | © 2021 The Authors | es |
dc.identifier.doi | 10.1007/s13398-021-01119-y | es |
dc.relation.publisherversion | https://link.springer.com/article/10.1007/s13398-021-01119-y | es |
dc.identifier.publicationissue | 4 | es |
dc.identifier.publicationtitle | Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas | es |
dc.identifier.publicationvolume | 115 | es |
dc.peerreviewed | SI | es |
dc.description.project | Ministerio de Economía, Industria y Competitividad (project MTM2016-77642-C2-1-P) | es |
dc.description.project | Ministerio de Ciencia y Innovación (project PID2019-105621GB-I00) | es |
dc.description.project | Austrian Science Fund (projects FWFP32905- N y P33417-N) | es |
dc.identifier.essn | 1579-1505 | es |
dc.rights | Atribución 4.0 Internacional | * |
dc.type.hasVersion | info:eu-repo/semantics/publishedVersion | es |
dc.subject.unesco | 12 Matemáticas | es |